# SDR DALA2023030101527

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,282 hours, 11,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOORSLIDE WON'T DISARM. CORRECTIVE ACTION: T/S. OPS TEST OF ESCAPE-SLIDE LOCKING-MECHANISM ICE-PROTECTION CHECK GOOD. HAD 28VDC AT PIN 16 OF 16DH. CHECKED RESISTANCE OF HEATER 18DH. HAD 111.3 OHM. CHECKED RESISTANCE OF 18DH TEMP SENSOR CIRCUIT HAD 1903 OHMS. CHECKED RESISTENCE OF HEATER 20DH HAD 111.6 OHMS. CHECKED RESISTANCE OF 20DH TEMP SENSOR CIRCUIT HAD 1914 OHMS. ALL MEASURMENTS WITHIN LIMITS. REPLACED SLIDE HEATING CONTROL UNIT 16DH REF A330 AMM 30-46. (2644200)
